# SDR CALA2021112902194

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 62,176 hours, 18,263 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Faulted
- Location: Trailing Edge
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* TE FLAP DISAGREE UPON SELECTION OF FLAPS 25 ON ARRIVAL, FOUND BOTH TE AND LE FLAP ALT SWITCHES ON, FLAP ELECTRICALLY, ALL CHK OK. ALSO BITE FSEU COMPUTERS, NO HISTORY ISOLATION ON AND ROTARY SWITCH AT 20 DEG SELECTION AND ''''FLAP STORED AND NO EXISTING FAULTS. PERFORMED FIM TASK 27-51 FAULT ISLN VAL'''' IN VIEW. RETURNED ALL SYSTEMS BACK TO NORMAL TREE 818, SYSTEM CHECKED OK . CONDITION, RAN FLAPS FULLY UP AND DOWN BOTH HYDRAULICALLY AND
